# SDR 02FDEA00919

- Difficulty date: December 4, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 5,095 hours, 2,680 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF POWER APPLICATION AS POWER STABILIZED AT TOGA SETTING, ECAM ANNUNCIATED A NR 1 REVERSER PRESSURIZED WARNING.  TAKEOFF WAS ABORTED AT ABOUT 60 KTS.  ENGINE NR 1 THRUST REVERSER , INOPERATIVE.  THRUST NR 1 (1 OR 2) REVERSER DEACTIVATED IN FORWARD THRUST POSITION.
